I just got my Implanon inserted 1 week ago I had one day of a period and then it stopped but my face is breaking out really bad and now after reading on this page the other people that broke out I'm worried. Is this something that's going to keep happening or is it just because it's new and I just got it? I used to break out every month when I started my period and then I haven't the whole pregnancy and now my baby is 3 months old I get the Implanon and all of a sudden my face is in so much pain from these lumps under my skin its not little pimple painful acne.
I got implanon back in March last year and had it taken out in November because of weight gain and acne. Implanon is a progestin-only form of birth control. Some forms of progestin can potentially cause acne. Everybody reacts differently to it but personally I got a lot of cystic acne which I had never had before. There is a very good chance that you are just breaking out because you just got it. If the acne continues, you can probably discuss different options with your doctor. When I was getting the cystic acne, I tried prescription acne meds but they didn't work. I found that some of the tea tree products from the body shop work really well for acne.
- Implanon Information for Consumers
- Implanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Implanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jul 2013 • 2 answers
Posted 3 Oct 2013 • 3 answers
Posted 24 Sep 2014 • 1 answer
Posted 18 Oct 2015 • 0 answers
Birth Control - I had my implanon for 6yrs for it in 2009and I got it removed March 2016 and I had a
Posted 23 Aug 2016 • 1 answer